# SDR 96ZZZX1039

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8625F
- Make and model: Hughes 369D
- Aircraft serial: 470111D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Spline Shaft
- Condition: Cap Detached
- Location: N2 Governor
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

WHILE RETURNING TO BASE DURING FLIGHT, N2 RPM DROOPED.  PILOT LANDED AIRCRAFT AND REPORTED MALFUNCTION TO THE MECHANIC.  UPON INSPECTION OF GOVERNOR AND ATTACHING AIR LINES, THE DRIVE SPLINE RETAINING CAP WAS FOUND DETACHED AND SMALLER SHAFT FOUND PARTIALLY FAILED AND TWISTED.
